# SDR 98ZZZX483

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212FX
- Make and model: Lear 60LEAR
- Aircraft serial: 099
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Linkage
- Part number: 541045019
- Condition: Disconnected
- Location: Nlg Doors
- Stage of operation: IN
- Nature of condition: W, E
- Precautionary procedure: K

## Discrepancy

NOSE GEAR VIBRATION AFTER TAKEOFF WITH GEAR UP AND INCREASED WITH SPEED.  CONNECTED NOSE GEAR DOOR ACTUATING LINKAGE.  MAINTENANCE REPORTED HAVING NOSE GEAR DOORS DISCONNECTED FOR PRIOR MAINTENANCE ON NOSE GEAR.
